# SDR AALA202406068315

- Difficulty date: May 29, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 35,175 hours, 15,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 984 Lbl 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR ENTRY AREA LOWER SILL INNER CHORD (CREASE ANGLE) AT STA 984, LBL 52. REPARED INNER CHORD PER EA 354931.
